# SDR AALA202501275084

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 23,501 hours, 9,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ASSIST ACCUMULATOR BELOW LIMITS ON L2 DOOR. SERVICED L2 DOOR DAMPER/EMERGENCY ASSIST ACCUMULATOR
